Off Yaz (drospirenone and ethinyl estradiol) BC 4 weeks. Had protected sex week after "pill period". Missed period (due today). Tender breasts & lower back. Pregnant/withdrawal from pill?

Could be either. give it couple of days if no period check a pregnancy test but it may be post pill changes if concerned see your physician.
Likely due to d/c BC. It is not uncommon to have a change in your menstrual cycles - early / late / miss / shorter / longer after stopping oral contraceptives. Your other symptoms can be related as well. However, depending on what u used for protection and how reliably, it would be reasonable to check a urine pregnancy test.

Related Questions

I have brown spotting a week before my period and im on yaz (drospirenone and ethinyl estradiol). I'm worried im pregnant. I have no breast tenderness. 4 days till pink pills finished.?

Not likely pregnant. If you did not miss any pills, then you are not likely pregnant. DON'T STOP YOUR PILLS. If you do not have a period, you can check a pregnancy test before starting your next pack. This is likely breakthrough bleeding, when the uterine lining becomes unstable and some bleeding occurs. It does not effect the contraceptive aspect of the pill. If it keeps happening, you may need a different pill. Read more...

I'm on yaz (drospirenone and ethinyl estradiol) for about 6weeks now, and I see a huge difference in breast and nipple enlargement. My breasts are also very tender. Is this normal?

Breast changes. as birth control pills work by tricking your body into believing that it is already pregnant and therefore preventing its release of another egg, your body experiences similar changes that you would see in pregnancy such as the enlargement of your breasts. This may be a welcome or unwelcome change that you can discuss with your doctor to adjust dose or discuss different options. Still normal. Read more...

I take Yaz (drospirenone and ethinyl estradiol) bc and I missed the last 11 days I had unprotected sex could I be pregnant and could I miss my period the following month from missing pill?

Possibly pregnant. Of course you could be pregnant. I doubt that you need a physician to tell you that when you miss your birth control pills you can be immediately fertile and have an increased risk of pregnancy from sperm deposited in the vagina. It sounds like it may be time for a pregnancy test. Read more...